Research Repository

Transient Distribution of the Length of GI/G/N Queueing Systems

Hou, Zhenting, Yuan, Chenggui, Zou, Jiezhong, Liu, Zaiming, Luo, Jiaowan, Liu, Guoxin and Shi, Peng (2003) Transient Distribution of the Length of GI/G/N Queueing Systems. Stochastic Analysis and Applications, 21 (3). pp. 567-592. ISSN 0736-2994

Full text for this resource is not available from the Research Repository.


In this paper, we first present the backward equations of Markov skeleton processes, which are then applied to GI/G/N queueing systems.Transient distribution of the length of GI/G/N queueing system is obtained.

Item Type: Article
Uncontrolled Keywords: ResPubID19049, Markov skeleton process (MSP), queueing system, (H,Q)-pair, backward equation
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 1503 Business and Management
Depositing User: VUIR
Date Deposited: 30 May 2011 04:22
Last Modified: 23 Mar 2015 05:30
ePrint Statistics: View download statistics for this item
Citations in Scopus: 10 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar